# SDR SWAA2022040791126

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,036 hours, 9,385 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Lead
- Condition: Exposed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR SLIDE BATTERY TEST LEADS EXPOSED. / [01] SECURED L1 SLIDE BATTERY TEST LEADS INSIDE THE SLIDE PACK PER AMM 25-66-00.
